# SDR USAAF00065

- Difficulty date: August 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Malfunctioned
- Location: Pax Door
- Part time: 15,909 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD ENTRY L1 DOOR WAS OPENED WITH THE SLIDE IN THE ARMED POSITION.  THE SLIDE FELL FROM THE BUSTLE, BUT DID NOT DEPLOY.  MAINTENANCE REPLACED THE L1 DOOR ESCAPE SLIDE.  OK FOR SERVICE.  (M)
